# SDR RAIA201406040003

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 29,967 hours, 26,392 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTED THE OVER WING EMERGENCY ESCAPE HATCHES FOR PROPER INSTALLATION AND FOUND THEM IN THE INCORRECT POSITION.  MAINTENANCE REINSTALLED THE OVER WING ESCAPE HATCHES TO THE CORRECT POSITION.
